Birdman332

Newbie
  • Content Count

    1
  • Joined

  • Last visited

  1. Birdman332

    Hello! about acne medicine!

    Hello! i'm new to the forum, but i've been looking for answers from people who know, so i guess this is the right place. Anyway, I'm on accutane 20/mg every other day, with no side effects other than dry lips and have been for around 5 months, is there a problem if i get a tattoo on my arm to cover a scar? just black ink. I'm wondering cause I can't do it after the treatment since i'll be living abroad and doesn't seem to be a possibility to get it done there after the treatment which still has a a few more months left. has anyone have had a tattoo while on this medicine? I've read it can slow down healing but I'm not sure if it messes up the tattoo itself.... Any input would be appreciated! thank you! ps. sorry if i'm posting this in the wrong place, couldn't pick another forum.